Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: lexapro trazodone wellbutrin SR interaction


 bobbie676 - Sat Mar 13, 2004 1:49 am

[size=24]I am on three meds for depression . They are lexapro, trazodone,& wellbutrin SR. :?: are these three meds. able to be taken all together?
 Dr. Tamer Fouad - Sat Mar 13, 2004 3:23 am

User avatar I am not a psychiatrist, I am not aware of the literature concerning combination antidepressants. Your physician would be the best to judge that.
However, from a purely pharmacological point of view combining a SSRI antidepressants (lexapro) with a serotonin antagonist (trazodone) will probably result in elevated blood levels of trazodone and its metabolite (mCPP) may increase and cause anxiety. The combination of SSRI antidepressants with Wellbutrin (bupropion) carries a risk of seizures.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us